MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGT3115
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Vascular Dissection (3160)
Date of Event 10/22/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On an unknown date, the patient underwent a total aortic arch replacement using frozen elephant trunk technique to treat a type a aortic dissection.On (b)(6) 2011, the patient underwent endovascular treatment using gore® tag® thoracic endoprostheses (tag).The tag device was implanted distally of the elephant trunk.The reason for this procedure is that the elephant trunk was thinner than the aorta, and could not get enough sealing; hence, the tag device was additionally placed.On an unknown date in 2021, false lumen expansion of unknown amount was observed.And a type iii endoleak (component disconnection) was suspected.Reportedly, the length of component overlapping was approximately 2 to 3 cm on (b)(6) 2021, a reintervention took place whereby an additional stent graft was implanted distal the left subclavian artery.The patient tolerated the procedure.

Brand Name
GORE® TAG® THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
douglas rhodes
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12821577
Report Number2017233-2021-02540
Device Sequence Number4869964
Product Code MIH
UDI-Device Identifier00733132613625
UDI-Public00733132613625
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Model NumberTGT3115
Device Catalogue NumberTGT3115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2021
Initial Report FDA Received Date11/16/2021
Date Device Manufactured02/14/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale